Journal article icon

Journal article

JOHNSON LOG DERIVATIVE ALGORITHM REDERIVED

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jcph.1993.1062

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Physical and Theoretical Chem
Role:
Author
Journal:
JOURNAL OF COMPUTATIONAL PHYSICS
Volume:
105
Issue:
1
Pages:
169-172
Publication date:
1993-03-05
DOI:
EISSN:
1090-2716
ISSN:
0021-9991
URN:
uuid:c0fc536c-6fe2-4d85-921c-ca2c019752ed
Source identifiers:
44125
Local pid:
pubs:44125

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP